MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX59MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX59MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42759
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while attempting to advance the icast stents, the stent dislodged from the balloon.Two stents were successfully removed from the patient after dislodging and traveling into the sheath.The third stent was implanted in the patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
Due to character restrictions in following section.D4 field: additional two stent involved in the event with model no's 42959, lot no's 521342.It is unknown currently which of the stent is been implanted.E1: event site name: (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
Additional information states that the stent was successfully implanted.
 
Additional Manufacturer Narrative
Due to character restrictions in following section.D10: 8fr terumo destination, 18fr medtronic aptus heli-fx sheath.Related mdrs: 3011175548-2026-0000027, 3011175548-2026-0000028.Updated fields: a2, b5, d6a, h6 (type of investigation).

Brand Name
ICAST COVERED STENT SYSTEM, 7MMX59MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24649610
Report Number3011175548-2026-000003
Device Sequence Number9797359
Product Code PRL
UDI-Device Identifier00650862427592
UDI-Public(01)00650862427592(17)280621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42759
Device Catalogue Number42759
Device Lot Number521745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/03/2026
05/08/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/28/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN
Patient Age60 YR
Patient SexFemale